Volume 21, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational homotopy equivalences and singular chains

Manuel Rivera, Felix Wierstra and Mahmoud Zeinalian

Algebraic & Geometric Topology 21 (2021) 1535–1552
Bibliography
1 J F Adams, On the cobar construction, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 409 MR79266
2 H J Baues, The cobar construction as a Hopf algebra, Invent. Math. 132 (1998) 467 MR1625728
3 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
4 A K Bousfield, D M Kan, Localization and completion in homotopy theory, Bull. Amer. Math. Soc. 77 (1971) 1006 MR296935
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
6 U Buijs, Y Félix, A Murillo, D Tanré, Homotopy theory of complete Lie algebras and Lie models of simplicial sets, J. Topol. 11 (2018) 799 MR3989431
7 J F Davis, P Kirk, Lecture notes in algebraic topology, 35, Amer. Math. Soc. (2001) MR1841974
8 Y Félix, S Halperin, J C Thomas, Adams’ cobar equivalence, Trans. Amer. Math. Soc. 329 (1992) 531 MR1036001
9 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
10 A Gómez-Tato, S Halperin, D Tanré, Rational homotopy theory for non-simply connected spaces, Trans. Amer. Math. Soc. 352 (2000) 1493 MR1653355
11 K Hess, A Tonks, The loop group and the cobar construction, Proc. Amer. Math. Soc. 138 (2010) 1861 MR2587471
12 T Kadeishvili, Cochain operations defining Steenrod i–products in the bar construction, Georgian Math. J. 10 (2003) 115 MR1990691
13 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
14 J E McClure, J H Smith, A solution of Deligne’s Hochschild cohomology conjecture, from: "Recent progress in homotopy theory" (editors D M Davis, J Morava, G Nishida, W S Wilson, N Yagita), Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
15 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
16 M Rivera, Adams’ cobar construction revisited, preprint (2019) arXiv:1910.08455
17 M Rivera, F Wierstra, M Zeinalian, The functor of singular chains detects weak homotopy equivalences, Proc. Amer. Math. Soc. 147 (2019) 4987 MR4011530
18 M Rivera, M Zeinalian, Cubical rigidification, the cobar construction and the based loop space, Algebr. Geom. Topol. 18 (2018) 3789 MR3892231
19 M Rivera, M Zeinalian, Singular chains and the fundamental group, Fund. Math. 253 (2021) 297 MR4205977
20 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR646078